ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN 印刷: 2152-5102
ISSN オンライン: 2152-5110

巻:
巻 46, 2019 巻 45, 2018 巻 44, 2017 巻 43, 2016 巻 42, 2015 巻 41, 2014 巻 40, 2013 巻 39, 2012 巻 38, 2011 巻 37, 2010 巻 36, 2009 巻 35, 2008 巻 34, 2007 巻 33, 2006 巻 32, 2005 巻 31, 2004 巻 30, 2003 巻 29, 2002 巻 28, 2001 巻 27, 2000 巻 26, 1999 巻 25, 1998 巻 24, 1997 巻 23, 1996 巻 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v29.i2.90
13 pages

Modes of the Lamb's Type in the Generalized Pochhammer-Chree Problem

S. V. Novotny
Institute of Mechanics of the Lomonosov Moscow State University, Russia

要約

Propagation of harmonic axisymmetrical waves in an infinite elastic cylinder is considered. Properties of the waves are studied for specific case of the inertial boundary conditions on the cylinder's surface, when the mechanical stresses on the surface are proportional to the accelerations. The dispersion properties of propagating and evanescent waves, which correspond to real and pure imaginary roots of the dispersion equations, are studied. Special attention is given to determining those frequencies, for which the phase velocity does not depend on the Poisson's ratio (the Lamb's modes). It is proved that there is only finite number of such modes for the case of inertially supported boundary, while in classical case of free cylinder's surface the infinite number of the Lamb's modes exist. The behaviour of the boundary problem solutions at change of the Poisson's ratio is studied.


Articles with similar content:

Analytical Investigation Method for Electrodynamics Properties of Periodic Structures with Magnetic Layers
Telecommunications and Radio Engineering, Vol.65, 2006, issue 11-15
K. A. Vytovtov, A. A. Bulgakov
Wave Disturbances of Stratified Fluid due to Vertical Jet
International Journal of Fluid Mechanics Research, Vol.28, 2001, issue 1&2
P. Huq, S. G. Shpakova, Igor T. Selezov
Symmetric Oscillations of a Porous-Elastic Strip with Free Surfaces for the Case of Closed Pores
International Journal of Fluid Mechanics Research, Vol.28, 2001, issue 6
N. S. Gorodetska
On the Linearized Dynamic Equations of a Rotating Stratified Compressible Fluid
International Journal of Fluid Mechanics Research, Vol.29, 2002, issue 2
P. A. Shestopal, N. V. Saltanov
On Radial Distribution of the Modes Energy in Shielded Layered Hemispherical Resonator
Telecommunications and Radio Engineering, Vol.55, 2001, issue 12
S. N. Kharkovsky, Yu. F. Filippov, V. V. Kutuzov, A. Ye. Kogut, Z. Ye. Eremenko